# SDR SIMA200219120

- Difficulty date: July 5, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - RIGHT FUSELAGE AFT OF ICE SHIELD HAS 23 DENTS.  PERFORMED EDDY CURRENT INSPECTION, NO DEFECTS.  DENTS ACCEPTED AS IS IAW SAAB 340 STATEMENT 340SDS004141 PARA 5.  (M)
